Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Depression, feel isolated in a crowd. Diagnosed of bipolar disorder. Taking Zorfresh. Help

hi , i am suraj 35 yrs,working in a mnc software company ,i have extreme deprsesiion , i feel isolated in a crowd and also when i home,i feel deprreded or lonely.i was diaognised of bipolar disorder . i am also having obessive thoughts.kindly help me following are the medices i am taking buprioprion 150 1-0-0 macorate cr 200 0-0-1 oxetal 300 mg 1-0-1 zorfresh 0-0-1 please help me doctor to get out of this depssed feeling. thnx suraj
Asked On : Sun, 23 Dec 2012
Answers:  3 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for your query. You are on a combination of magnesium valproate and oxcarbazepine, two potent mood stabilisers in addition to T.Bupropion, an anti-depressant with a favourable profile in bipolar disorder. If your depressive symtoms are still not under control inspite of compliance to above medication, kindly re-consult your psychiatrist. Your anti-depressant dosage might need to be increased or substituted with another anti-depressant after thorough evaluation of your depressive symtoms.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your queries.
From the kind of symptoms you have stated it appears that you are still having a lot of depressive symptoms. Although the regime of drugs that you have mentioned with 2 mood stabilizers and 1 anti-depressant is good and effective for many people. However if it is still not effective against you then you dont have much of an option than to increase the drug dosage or change the medication. Lamotrigin is one such drug which can be used in such a condition.
Insist you psychiatrist to start you on CBT (Cognitive Behavioural Therapy).
Exercises and good diet will also help.
Hope I have answered your query.
In future if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Tue, 8 Jan 2013
I find this answer helpful
General & Family Physician Dr. Gagandeep Dhillon's  Response
Hi Suraj
Thank you for getting in touch with us. From what we see, you have been diagnosed with bipolar disorder and are on few medicines. The medicines you are currently taking are very effective in the treatment of bipolar disorder. But as I see, these medicines have pushed you towards depression but cutting down on hormones. As we are not aware of your medical history, we would recommend you to get in touch with your psychiatrist. One to come out of it would be to alter the dosage of medicines you take. Your psychiatrist might also recommend you to stop taking one of these medicines and start with some other one. Hope this helps
Dr. Gagandeep Dhillon
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor